English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 13541769      Online Users : 32
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 會議論文 >  Projectivity of the Whitehead product in spheres II

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45449

    Title: Projectivity of the Whitehead product in spheres II
    Authors: Wen-Hsiung Lin
    教師: 林文雄
    Date: 1993
    Publisher: American Mathematical Society
    Relation: Contemporary Math., American Mathematical Society, Volume 146, 1993, Pages 199-213
    Keywords: Projectivity
    Whitehead product
    URI: http://books.google.com.tw/books?id=ERurPlEnh1MC&pg=PA199
    Appears in Collections:[數學系] 會議論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback